It works well for acne, but the side effects are real. You will be very dry. I have been off for 6 months now and my hair is much thinner and still much drier than pre accutane. I feel like it is shedding alot too. The doctor said it's normal, but I've heard that alot of people it doesn't grow back. So good luck...everyone is different. take care of your skin and health and diet while you are on it. Find something you enjoying doing so that you are not obsessed with this course of treatment. it is hard not to be since you feel the changes drastically. Have someone watch you for mood changes. I didn't realize I was having symptoms of depression while on it until now. (when I think about the moodiness and anger that I was feeling...not normal for me)
good luck..it does work
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.